Francesca Balestrieri's Home Page
Francesca Balestrieri

Max Planck Institute for Mathematics

E-mail: fbales [at] mpim-bonn [dot] mpg [dot] de
There should be a picture here...

I'm interested in arithmetic geometry - in particular, in obstructions to arithmetic properties of rational points and 0-cycles of degree 1 on nice varieties over number fields. I've completed my DPhil at University of Oxford under the supervision of Victor Flynn and I'm now doing research at the Max Planck Institute for Mathematics in Bonn.



Publications and preprints

F. Balestrieri, J. Desjardins, A. Garbagnati, C. Maistret, C. Salgado, I. Vogt
Elliptic fibrations on covers of the elliptic modular surface of level 5
Accepted for publication in Directions in Number Theory: Proceedings of the 2016 WINE2 Workshop. [PDF] .

F. Balestrieri
Iterating the algebraic etale-Brauer set
Journal of Number Theory 182 (2018), p.284-295. [PDF].

F. Balestrieri
Obstruction sets and extensions of groups
Acta Arithmetica 173 (2016), p.151-181. [PDF].

F. Balestrieri, J. Berg, M. Manes, J. Park, B. Viray
Insufficiency of the Brauer-Manin obstruction for rational points on Enriques surfaces
Directions in Number Theory: Proceedings of the 2014 WIN3 Workshop, AWM Springer Series 3 (2016), p.1-32. [PDF] .

From September to December 2015, I was in Seattle visiting Bianca Viray.
Disclaimer. The html code for this page has been shamelessly stolen (and yellowfied) from Jan Vonk's page (here).